OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.35 (2003) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4191

Title: Functions that are the Directed X-Ray of a Planar Convex Body
Authors: Black, William
Kimble, Jennifer
Koop, David
Solmon, Donald C.
Keywords: directed x-ray
convex body
Issue Date: 2003
Publisher: Università degli Studi di Trieste. Dipartimento di Matematica e Informatica
Citation: William Black et al., "Functions that are the Directed X-Ray of a Planar Convex Body", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 35 (2003), pp. 81–115.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
35 (2003)
Abstract: We characterize functions that are the directed X-ray of a planar convex body from a source that is a positive distance from the body. In addition to a concavity condition the necessary and sufficient conditions involve the structure of points of zero curvature and a priori estimates for derivatives of the directed X-ray near supporting rays and points of zero curvature. The techniques employed also lead to explicit methods for constructing families of planar convex bodies with a common directed X-ray.
URI: http://hdl.handle.net/10077/4191
ISSN: 0049-4704
MS Classification: 52A10
52A38
Appears in Collections:Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.35 (2003)

Files in This Item:

File Description SizeFormat
BlackEtAlRendMat35.pdf307.73 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.